# SDR J7SA20120316001

- Difficulty date: March 16, 2012
- Submitted: March 24, 2012
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 5543
- System (JASC): 2530 · Buffet/Galleys
- Part: Thermostat
- Part number: 3AA5HCM111601140
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RED GALLEY OVERHEAT CAS POSTED.  REPLACED HOT CUP & THERMOSTAT.
